Automorphisms of Even Unimodular Lattices and Unramified Salem Numbers

DSpace/Manakin Repository

Automorphisms of Even Unimodular Lattices and Unramified Salem Numbers

Show simple item record

dc.contributor.author Gross, Benedict H.
dc.contributor.author McMullen, Curtis T.
dc.date.accessioned 2009-12-21T19:49:45Z
dc.date.issued 2002
dc.identifier.citation Gross, Benedict H., and Curtis T. McMullen. 2002. Automorphisms of even unimodular lattices and unramified Salem numbers. Journal of Algebra 257(2): 265-290. Revised 2008. en_US
dc.identifier.issn 0021-8693 en_US
dc.identifier.uri http://nrs.harvard.edu/urn-3:HUL.InstRepos:3446009
dc.description.abstract In this paper we study the characteristic polynomials \(S(x)=\det(xI−F| II_{p,q})\) of automorphisms of even unimodular lattices with signature \((p,q)\). In particular, we show that any Salem polynomial of degree \(2n\) satisfying \(S(−1)S(1)=(−1)^n\) arises from an automorphism of an indefinite lattice, a result with applications to K3 surfaces. en_US
dc.description.sponsorship Mathematics en_US
dc.language.iso en_US en_US
dc.publisher Elsevier en_US
dc.relation.isversionof doi:10.1016/S0021-8693(02)00552-5 en_US
dc.relation.hasversion http://www.math.harvard.edu/~ctm/papers/index.html en_US
dash.license LAA
dc.title Automorphisms of Even Unimodular Lattices and Unramified Salem Numbers en_US
dc.type Journal Article en_US
dc.description.version Author's Original en_US
dc.relation.journal Journal of Algebra en_US
dash.depositing.author McMullen, Curtis T.
dc.date.available 2009-12-21T19:49:45Z

Files in this item

Files Size Format View
McMullen_AutomorphismUnimodular.pdf 318.5Kb PDF View/Open

This item appears in the following Collection(s)

  • FAS Scholarly Articles [6464]
    Peer reviewed scholarly articles from the Faculty of Arts and Sciences of Harvard University

Show simple item record

 
 

Search DASH


Advanced Search
 
 

Submitters